On singularities of sampling distributions, in particular for ratios of quadratic forms

Mulholland, H. P. . Biometrika 1970. 57 :155-174

Locate this article in:

Bibtex

@article{CIS-8172,
  Author = {Mulholland, H. P.},
  Title = {On singularities of sampling distributions, in particular for ratios of quadratic forms},
  Journal = {Biometrika},
  Volume = {57},
  Year = {1970},
  Pages = {155--174},
  Keywords = {Functions on a hypersphere, Noncircular serial correlation coefficient, Hotelling expansion}
}

Similar articles